# SDR AUS20031264

- Difficulty date: December 14, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: DL5040M6
- Condition: Faulty
- Location: Elevator Tab
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) ELEVATOR PITCH TRIM ACTUATOR FAULTY.  SUSPECT ACTUATOR BINDING INTERNALLY.
